# SDR HALA2021122700201

- Difficulty date: December 25, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- Aircraft time: 29,989 hours, 70,097 cycles
- System (JASC): 5200 · Doors
- Part: Cover
- Condition: Abnormal
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EQ - SLIDE - FORWARD SERVICE DOOR GIRT BAR DISCONNECTED FROM EMERGENCY SLIDE // RESECURED FWD SVC DOOR COVER. FOUND SLIDE COVER DISENGAGED. SECURITY CHK GOOD. OK FOR SVC
